Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 162, NWS Indianapolis, IN

May 24, 2006Daviess County, Greene County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 24, 2006, 7:57 PM CDT for Daviess County, Greene County, Indiana. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2006, 7:57 PM CDT (00:57 UTC)
Expired
May 24, 2006, 8:45 PM CDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Daviess County, IN, Greene County, IN

The radar

The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 8:15 PM CDTTSTM WND DMGOdon, INTREES AND POWERLINES DOWN
May 24, 8:18 PM CDTTSTM WND GST 602 Se Odon, INFROM WTHI TERRE HAUTE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:54 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 250057
SVRIND
INC027-055-250145-
/O.NEW.KIND.SV.W.0162.060525T0057Z-060525T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 PM EDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN SOUTHWEST INDIANA
  GREENE COUNTY IN SOUTHWEST INDIANA

* UNTIL 945 PM EDT(845 PM CDT)

* AT 856 PM EDT(756 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LINTON TO 6 MILES
  SOUTH OF WASHINGTON...OR ALONG A LINE EXTENDING FROM 26 MILES
  SOUTHEAST OF TERRE HAUTE TO 8 MILES NORTHEAST OF PETERSBURG...AND
  MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SWITZ CITY AROUND 905 PM EDT...
  WORTHINGTON AROUND 910 PM EDT...
  BLOOMFIELD AROUND 915 PM EDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3915 8723 3892 8724 3886 8716 3856 8724
      3852 8695 3890 8694 3916 8674

$$

CO
2 follow-up statements
000 
WWUS53 KIND 250130
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT WED MAY 24 2006

INC027-055-250145-
/O.CON.KIND.SV.W.0162.000000T0000Z-060525T0145Z/
DAVIESS-GREENE-
930 PM EDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
EDT(845 PM CDT) FOR EASTERN DAVIESS AND GREENE COUNTIES...

AT 929 PM EDT(829 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLOOMFIELD TO ALFORDSVILLE...OR
ALONG A LINE EXTENDING FROM 21 MILES WEST OF BLOOMINGTON TO 20 MILES
EAST OF PETERSBURG...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL EASTERN GREENE COUNTY AROUND 940 PM EDT

LAT...LON 3915 8723 3891 8704 3880 8699 3854 8713
      3852 8695 3890 8694 3916 8674

$$

CO
000 
WWUS53 KIND 250136
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 PM EDT WED MAY 24 2006

INC027-055-250147-
/O.EXP.KIND.SV.W.0162.000000T0000Z-060525T0145Z/
DAVIESS-GREENE-
937 PM EDT WED MAY 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVIESS AND GREENE
COUNTIES EXPIRES AT 945 PM EDT(845 PM CDT)...

LAT...LON 3915 8723 3891 8704 3880 8699 3854 8713
      3852 8695 3890 8694 3916 8674

$$

CO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:05 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 24, 4:05 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
505 PM EDT WED MAY 24 2006

.AVIATION DISCUSSION...THUNDERSTORM COMPLEX DEVELOPING ACROSS IL
SHOULD CONTINUE TO ORGANIZE AND MOVE EAST ACROSS CENTRAL INDIANA IN
THE 00Z TO 06Z TIME FRAME TONIGHT. AS A RESULT, I WILL ADD A TEMPO
GROUP TO ALL TAF SITES FOR IFR VIS AND MVFR CIGS FOR THE STORMS.
THERE COULD BE SOME STRATUS THAT DEVELOPS AFTER 06Z TONIGHT BUT
SIGNALS ARE NOT STRONG AND SATELLITE SHOWS NO STRATOCU FROM THE GULF
NORTH INTO IL. HOWEVER, MUCH DEPENDS ON THE EVOLUTION OF THE
THUNDERSTORMS ACROSS IL. THIS MAY LEAD TO A LARGER AREA OF STRATUS
IF A LARGER COMPLEX CAN ORGANIZE. EXPECT A BREAK IN THE PRECIP AFTER
06Z THROUGH 15Z THURS. EXPECT MORE STORMS TO DEVELOP BETWEEN 15Z AND
18Z THURS AS A COLD FRONT MOVES ACROSS THE AREA.

&&

.PREV DISCUSSION...FORECAST FOCUS FOR TODAY WAS THREAT OF
THUNDERSTORMS AND SEVERE POTENTIAL TODAY AND TOMORROW.

SURFACE ANALYSIS SHOWED THAT A WARM FRONT HAD SET UP ROUGHLY
BETWEEN KHUF AND KORD AT 19Z. ALOFT...AN H5 CUTOFF LOW COULD BE
SEEN ACROSS THE EASTERN DAKOTAS WITH RIDGING IN PLACE OVER
INDIANA...BUT THIS RIDGING WAS BEING PUSHED EASTWARD THROUGHOUT
THE DAY.

MODELS WERE FAIRLY SIMILAR IN THEIR INITIALIZATION AND HANDLING OF
THE MAJOR FEATURES...BUT THE GFS MODEL APPEARS TO SUFFER FROM
CONVECTIVE FEEDBACK BEGINNING TONIGHT AND INTO TOMORROW. SO
TRENDED MORE TOWARDS A NAM/ECMWF BLEND FOR NEARLY ALL PERIODS OF
THE FORECAST. MOS GUIDANCE TEMPERATURES WERE VERY SIMILAR AND A
BLEND WAS USED.

FOR TONIGHT...THE UPPER LOW OVER THE EASTERN DAKOTAS WILL MOVE
EASTWARD. THIS WILL HELP TO ADVECT MOISTURE AND WARMER AIRMASS
INTO THE AREA. A STRONG DRY SLOT COULD BE SEEN ON WATER VAPOR AND
IS MOVING SHARPLY EAST...PROVIDING A FORCING MECHANISM FOR
THUNDERSTORMS TO EVENTUALLY REACH THE FORECAST AREA LATER THIS
AFTERNOON AND THIS EVENING. HAVE INCREASED POPS INTO THE LIKELY
CATEGORY OVERNIGHT. A STRONG THETA E AXIS TO CROSS THE AREA
ACCOMPANIED WITH SURFACE MOISTURE ADVECTION HELPING TO BRING A
MORE TROPICAL AIRMASS. THERE SHOULD BE A WEAK LLJ OF 25 KTS TO
HELP BRING IN THE AIRMASS CHANGE. PERHAPS A THREAT FOR SEVERE
WEATHER IN WESTERN AREAS WITH CLOSER PROXIMITY TO THE UPPER LOW
AND HELPING TO PROVIDE BETTER SHEAR AND A MORE UNSTABLE AIRMASS
ARRIVING THIS EVENING. LOW TEMPERATURES TONIGHT WILL REMAIN VERY
MILD AS DEWPOINTS SHOULD EASILY REACH INTO THE MID 60S AS PER
UPSTREAM OBSERVATIONS. MOS GUIDANCE SHOWED LOW/MID 60S FOR LOWS
AND THIS WAS REASONABLE.

TOMORROW...A DRY SLOT SHOULD WRAP IN OVER THE AREA EARLY IN THE
DAY AND HELP TO BRING LESS OF A CHANCE FOR ACTIVITY FROM THE
MORNING INTO AFTERNOON...WITH INCREASING CHANCES FOR THUNDERSTORMS
AFTER THAT TIME AS UPPER LOW WILL DRIFT ACROSS SOUTHERN LAKE
MICHIGAN AND A SURFACE LOW SHOULD TRAIL A COLD FRONT INTO THE
MIDWEST BY EVENING HOURS. HIGHS IN THE MID 80S WITH 850 MB
TEMPERATURES APPROACHING +18C BY EVENING.

TOMORROW NIGHT UPPER LOW AND SURFACE SYSTEM WILL SLOWLY MOVE INTO
SOUTHEAST MICHIGAN AND LEAVE TROUGHINESS OVER INDIANA. SUSTAINED
LINE OF THUNDERSTORMS SHOULD EXIT EAST BY EARLY FRIDAY. LOW
TEMPERATURES REMAINING IN THE 60S WITH WARM AIRMASS NOT REALLY
DISLODGED BY THE COLD FRONT TO ANY GREAT DEGREE.

FRIDAY...UPPER LEVEL TROUGH WILL REMAIN OVER THE AREA AS SEEN IN
850-500 MB HEIGHTS. SO HAVE ALLOWED CHANCE FOR SHOWERS AND STORMS
TO REMAIN...ESPECIALLY ACROSS NORTHEAST PARTS OF THE FORECAST
AREA. SHOULD BEGIN TO DIMINISH AFTER 00Z WITH THE H5 RIDGE
BUILDING IN SHARPLY FROM THE WEST AND ENDING THE CYCLONIC FLOW
ALOFT. HIGH TEMPERATURES TO BE A BIT COOLER THAN THURSDAY WITH
CLOUDS IN THE NORTHEAST POTION...BUT REMAINING MILD FARTHER
SOUTHWEST WITH LITTLE CHANGE TO THE AIRMASS.

FRIDAY NIGHT...RIDGE WILL BUILD IN AND HELP TO CLEAR SKIES OUT.
SOUNDINGS ARE SHOWING A STRONG SURFACE INVERSION DEVELOPING
UNDERNEATH OF MID LEVEL DRYING ASSOCIATED WITH THE H5 RIDGE. HIGH
SURFACE DEWPOINTS WILL BE IN PLACE...SO HAVE ADDED PATCHY FOG
MENTION FOR THE OVERNIGHT HOURS AND LOWS WILL CONTINUE TO REMAIN
ABOVE NORMAL AND INTO THE 60S.

FOR SATURDAY AND SUNDAY...THE VERY STRONG H5 RIDGE WILL BUILD IN
AND ECMWF H85 TEMPS WILL REMAIN IN THE UPPER TEENS SO HIGHS IN THE
MID TO UPPER 80S WILL BE QUITE LIKELY WITH LITTLE OF A PRECIP
THREAT IN THE FORECAST. PERHAPS APPROACHING THE LOW 90S IN THE FAR
SOUTHWEST PARTS OF THE FORECAST AREA.

EXTENDED TO REMAIN HOT AND SOMEWHAT HUMID UNDER THE INFLUENCE OF A
VERY STRONG H5 RIDGE...ONLY CHANGE WAS TO BUMP TEMPS UP A BIT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...LAJ/BTS
AVIATION...JEH
Hazardous weather outlook, May 24, 3:31 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT WED MAY 24 2006

INZ021-028>031-035>040-043>048-051>056-060>064-067>071-252045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-
JACKSON-
331 PM CDT WED MAY 24 2006 /431 PM EDT WED MAY 24 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS EVENING INTO EARLY
THURSDAY MORNING. LARGE HAIL IS THE MOST LIKELY THREAT. DAMAGING
WINDS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY AFTERNOON INTO
FRIDAY. AFTER THAT...THE WEATHER SHOULD BE QUIET INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN FROM THURSDAY
AFTERNOON INTO FRIDAY AFTERNOON.
&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

INZ041-042-049-057-065-072-252045-
DELAWARE-RANDOLPH-HENRY-RUSH-DECATUR-JENNINGS-
431 PM EDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO THURSDAY
MORNING. THEY ARE NOT EXPECTED TO BECOME SEVERE...BUT SOME MAY
PRODUCE GUSTY WINDS OR SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY AFTERNOON INTO
FRIDAY. AFTER THAT...THE WEATHER SHOULD BE QUIET INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JK

In the hours before

Local storm report, May 24, 6:43 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
05/24/2006                   VIGO               IN   BROADCAST MEDIA

            AT US 40 AND 9TH STREET, DOWNTOWN BUILDING WITH WINDOWS
            BLOWN OUT. ESTIMATED WIND SPEEDS AT 65-75 MPH.

&&

BROOKS
Local storm report, May 24, 7:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
05/24/2006                   VIGO               IN   AMATEUR RADIO

            WINDOWS BLOWN OUT ON 2ND FLOOR OF BUILDING AT US 40 AND
            9TH STREET.

&&

BROOKS
Local storm report, May 24, 7:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
05/24/2006                   VIGO               IN   AMATEUR RADIO

            HEALTHY 6 INCH TREE DOWN AT 16TH AND LUCUS.

&&

BROOKS
Local storm report, May 24, 7:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
05/24/2006                   VIGO               IN   BROADCAST MEDIA

            SEVERAL TREES DOWN OVER CITY STREETS WITH POWER OUTAGES
            REPORTED ON THE NORTH SIDE OF TERRE HAUTE.

&&

BROOKS
Local storm report, May 24, 7:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     5 SW TERRE HAUTE        39.42N 87.45W
05/24/2006  E60 MPH          VIGO               IN   TRAINED SPOTTER

            GUST ESTIMATED 5 MILES SOUTH OF 70 ON STATE ROAD 63.

&&

BROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSevere Thunderstorm WarningINDHendricks, Morgan41 min
May 24, 7:25 PM CDTSevere Thunderstorm WarningINDKnox, Sullivan52 min
May 24, 7:45 PM CDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan27 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningINDGreene, Martin31 min
May 24, 8:27 PM CDTSevere Thunderstorm WarningINDLawrence33 min
May 25, 2:01 PM CDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo44 min
May 25, 2:13 PM CDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan47 min
May 25, 2:18 PM CDTSevere Thunderstorm WarningINDJohnson, Rush, Shelby42 min
May 25, 2:27 PM CDTTornado WarningINDClay, Greene, Owen, Sullivan48 min
May 25, 2:28 PM CDTSevere Thunderstorm WarningINDHenry47 min
May 25, 2:36 PM CDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson39 min
May 25, 2:42 PM CDTSevere Thunderstorm WarningINDDaviess, Knox48 min
May 25, 2:48 PM CDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby16 min
May 25, 2:54 PM CDTSevere Thunderstorm WarningINDRandolph41 min
May 25, 3:03 PM CDTSevere Thunderstorm WarningINDRush42 min
May 25, 3:06 PM CDTTornado WarningINDDaviess, Knox39 min
May 25, 3:08 PM CDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe38 min
May 25, 3:11 PM CDTSevere Thunderstorm WarningINDGreene, Monroe, Morgan, Owen49 min
May 25, 3:15 PM CDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby45 min
May 25, 3:24 PM CDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe51 min
May 25, 3:26 PM CDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion23 min
May 25, 3:41 PM CDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin34 min
May 25, 3:44 PM CDTSevere Thunderstorm WarningINDBoone, Clinton, Tipton46 min
May 25, 3:45 PM CDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan30 min
May 25, 3:54 PM CDTSevere Thunderstorm WarningINDDecatur, Rush21 min
May 25, 3:56 PM CDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam27 min
May 25, 4:06 PM CDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Shelby39 min
May 25, 4:20 PM CDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Madison, Marion, Putnam and 1 more55 min
May 25, 4:37 PM CDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings38 min
May 25, 5:25 PM CDTSevere Thunderstorm WarningINDRandolph37 min
May 25, 5:32 PM CDTSevere Thunderstorm WarningINDDelaware, Henry17 min
May 25, 5:35 PM CDTSevere Thunderstorm WarningINDPutnam17 min
May 25, 5:41 PM CDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen34 min
May 25, 6:14 PM CDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan35 min
May 25, 6:19 PM CDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen26 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.